brand logo

Am Fam Physician. 2005;72(8):1617

The U.S. Food and Drug Administration (FDA) has approved new label information for sildenafil (Viagra), tadalafil (Cialis), and vardenafil (Levitra) after reports of sudden vision loss attributed to nonarteritic ischemic optic neuropathy Although it is unclear whether the drugs caused the vision loss, the FDA advises patients to stop taking these medications and to seek medical attention if they have sudden or decreased vision loss or if they have ever had severe vision loss.

The new labeling information for each medication is provided on each FDA Web site:

Continue Reading


More in AFP

Copyright © 2005 by the American Academy of Family Physicians.

This content is owned by the AAFP. A person viewing it online may make one printout of the material and may use that printout only for his or her personal, non-commercial reference. This material may not otherwise be downloaded, copied, printed, stored, transmitted or reproduced in any medium, whether now known or later invented, except as authorized in writing by the AAFP.  See https://www.aafp.org/about/this-site/permissions.html for copyright questions and/or permission requests.